IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
... (for ESS/CS/ES/ISS)
Tech. Rep. Archives
... (for ES/CS)
 Go Top  Go Back   Prev AP Conf / Next AP Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Antennas and Propagation (AP) [schedule] [select]
Chair Jiro Hirokawa (Tokyo Tech.)
Vice Chair Ryo Yamaguchi (SoftBank)
Secretary Yuichi Kimura (Saitama Univ.), Toru Fukasawa (Mitsubishi Electric)
Assistant Michitaka Ameya (AIST)

Conference Date Thu, May 16, 2019 13:00 - 17:20
Fri, May 17, 2019 09:30 - 15:15
Topics Antennas and Propagation 
Conference Place Kanpo-no Yado Arima (Japanese Style Inn) 
Address 〒651-1401 Arima-cho 1617-1, Kita-ku, Kobe City, Hyogo
Transportation Guide 20min. on foot or 3min. by taxi from Arima-onsen St. of Kobe-dentetsu Line
https://www.kanponoyado.japanpost.jp/arima/access/index.html
Contact
Person
Toru Fukasawa (Mitsubishi Electric Co.)
+81-467-41-2533
Sponsors IEEE AP-S Kansai Joint Chapter, URSI-F
Announcement A banquet is planned after the session (16, May). Please ask the detail at the front desk of conference.
Participation Fee This workshop will be held as the IEICE workshop in fully electronic publishing. Participant fee will be necessary except the speakers and participants other than the participants to workshop(s) in non-electronic publishing. See the participant fee page. We request the participant fee to participants who will attend the workshop(s) on AP.

Thu, May 16 PM  AP
Chair: Jiro Hirokawa (Tokyo Tech.)
13:00 - 13:55
  - Chair's Opening Address
(1) 13:05-13:30 Received Power Fluctuation by Antenna Directivity at 4.5 GHz and 28 GHz Bands Mayumi Yoshino, Doppo Sugimura, Ryunosuke Murofushi, Hiroki Hagiwara, Tomoaki Kudo, Toshiyuki Kobayashi (Dengyo)
(2) 13:30-13:55 Radio Propagation Modeling Competition Tetsuro Imai (DOCOMO), Hisato Iwai (Doshisha Univ.), Shinichi Ichitsubo (Kyutech)
  13:55-14:05 Break ( 10 min. )
Thu, May 16 PM  AP
Chair: Qiang Chen (Touhoko Univ.)
14:05 - 15:20
(3) 14:05-14:30 A consideration on frequency control of varactor-loaded dual-band single-layer multi-ring microstrip antennas with reduced bias circuits Toru Ikeda, Sakuyoshi Saito, Yuichi Kimura (Saitama Univ.)
(4) 14:30-14:55 Consideration on Physical Models of Synthetic Aperture Measurement Techniques Ryo Yamaguchi (Soft Bank)
(5) 14:55-15:20 Sidelobe Suppression in a Corporate-feed Waveguide Slot Array Antenna consisting of 2×2-element Radiating Units Jiro Hirokawa, Haruka Arakawa, Takashi Tomura (Tokyo Tech)
  15:20-15:30 Break ( 10 min. )
Thu, May 16 PM  URSI-F Special Talk
Chair: Shinichi Ichitsubo (Kyutech)
15:30 - 16:20
(6) 15:30-16:20 [Special Talk]
Time-spatial propagation model for cell design by using 2-dimenzional massive MIMO arranged on vertical and horizontal planes
Teruya Fujii (Titech)
  16:20-16:30 Break ( 10 min. )
Thu, May 16 PM  IEEE AP-S Kansai Joint Chapter Special Talk
Chair: Hiroyuki Deguchi (Doshisha Univ.)
16:30 - 17:20
(7) 16:30-17:20 [Special Talk]
Solar Power Satellite and Microwave Power Transmission
Nobuyuki Kaya (WaveArrays)
Fri, May 17 AM  AP
Chair: Yuichi Kimura (Saitama Univ.)
09:30 - 10:45
(8) 09:30-09:55 Design of Waveguide-Fed Helical Phased Array with Antenna Elements Rotated by Motors Kei Yokokawa, Narihiro Nakamoto, Satoshi Yamaguchi, Yusuke Suzuki, Toru Fukasawa, Masataka Otsuka, Naofumi Yoneda, Hiroaki Miyashita (Mitsubishi Electric)
(9) 09:55-10:20 Simulation for Traveling-Wave-Type Phased-Array Antenna with Distribution of Circuit Phase Error for Microwave Power Transfer Naoki Hasegawa, Yuki Takagi, Yoshichika Ohta (SB)
(10) 10:20-10:45 Measured Performance of Millimeter-wave Two-dimensional Planar Array Composed of Two-line Slotted Waveguides fed by Tournament Feeding Circuit Kunio Sakakibara, Haruki Umemura, Nobuyoshi Kikuma (NITech)
  10:45-10:55 Break ( 10 min. )
Fri, May 17 AM  AP Tutorial Lecture
Chair: Ryo Yamaguchi(Soft Bank)
10:55 - 11:45
(11) 10:55-11:45 [Tutorial Lecture]
Wireless measurement of human bodies
Takuya Sakamoto (Kyoto Univ.)
  11:45-13:00 Lunch ( 75 min. )
Fri, May 17 PM  AP
Chair: Tetsuro Imai (NTT Docomo)
13:00 - 14:15
(12) 13:00-13:25 Study on optimum beam pattern in Multi-Beam Massive MIMO Akinori Kudo, Kentaro Nishimori, Ryotaro Taniguchi, Shota Ogawa, Fumiya Muramatsu (Niigata Univ.), Takefumi Hiraguri (NIT.), Jiro Hirokawa (Tokyo Tech.)
(13) 13:25-13:50 Effectiveness of 64-beam massive MIMO in ab actual indoor environment Kentaro Nishimori, Akinori Kudo, Ryotaro Taniguchi (Niigata Univ.), Takefumi Hiraguri (NIIT), Jiro Hirokawa (TIT)
(14) 13:50-14:15 Sparse Element Array Optimization Using Artificial Bee Colony Method in Stepped Multiple Frequency Radar MIMO Doppler Imaging Takumi Taniguchi, Takayuki Inaba (UEC)
  14:15-14:25 Break ( 10 min. )
Fri, May 17 PM  AP
Chair: Nobuyasu Takemura (Nippon Institute of Tech.)
14:25 - 15:15
(15) 14:25-14:50 Effects of Fabrication Accuracy on the Radiation Characteristics of Electromagnetically Coupled Microstrip Patch Antennas Embroidered Using Conductive Yarns Daiki Ichikawa, Tadahiko Maeda (Ritsumeikan Univ.)
(16) 14:50-15:15 STOKES-VECTOR-BASED DISCRIMINATOR FOR DISTINGUISHING CONIFEROUS AND BROAD-LEAVED FORESTS WITH L BAND POLSAR DATA Taiga Saito, Fang Shang, Naoto Kishi (UEC)

Announcement for Speakers
General Talk (AP)Each speech will have 20 minutes for presentation and 5 minutes for discussion.
Special Talk (URSI-F,IEEE AP-S Kansai Joint Chapter)Each speech will have 45 minutes for presentation and 5 minutes for discussion.
Tutorial Lecture (AP)Each speech will have 45 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
AP Technical Committee on Antennas and Propagation (AP)   [Latest Schedule]
Contact Address Toru Fukasawa (Mitsubishi Electric Co.)
E-: _-cry 


Last modified: 2019-05-13 14:49:48


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[On-Site Price List of Paper Version of Proceedings (Technical Report)] (in Japanese)
 
[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to AP Schedule Page]   /  
 
 Go Top  Go Back   Prev AP Conf / Next AP Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan